Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Recent Mathematical Tables


Journal: Math. Comp. 4 (1950), 15-26
DOI: https://doi.org/10.1090/S0025-5718-50-99483-X
Corrigendum: Math. Comp. 4 (1950), 246.
Corrigendum: Math. Comp. 4 (1950), 180.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. S. Uhler, Exact values of the first 200 factorials, New Haven, 1944. [MTAC, v. 1, p. 312].
  • [1] H. S. Zuckerman, ``The computation of the smaller coefficients of $ J(\tau )$,'' Amer. Math. Soc., Bulletin, v. 45, 1939, p. 917-919. MR 0001769 (1:294d)
  • [2] D. H. Lehmer, ``Properties of the coefficients of the modular invariant $ J(\tau )$,'' Amer. Jn. Math., v. 64, 1942, p. 488-502, (p. 491). MR 0006210 (3:272c)
  • [1] E. T. Bell, ``Exponential polynomials,'' Annals of Math., v. 35, 1934, p. 258-277. MR 1503161
  • [1] P. L. Chebyshev, ``Sur les Quadratures,'' Jn. de Math., s. 2, v. 19, 1874, p. 19-34. Oeuvres, St. Petersberg, v. 2, 1907, p. 165-180. See also R. Radan, ``Sur les formules de Quadrature a coefficients egaux,'' Inst. de France, Acad. Sci., Comptes Rendus, v. 90, 1890, p. 500-503, which contains data on (2) for $ n = 2,3$; a comparison with results of the present paper shows a number of minor errata.
  • [1] H. E. Salzer, ``Table of coefficients for repeated integration with differences,'' Phil. Mag., s. 7, v. 38, 1947, p. 331-338. MR 0022448 (9:209e)
  • [1] Cecil Hastings, Frederick Mosteller, John W. Tukey, & Charles P. Winsor, ``Low moments for small samples: a comparative study of order statistics,'' Annals of Math. Stat., v. 18, 1947, p. 413-426. MR 0022335 (9:195e)
  • [2] Howard L. Jones, ``Exact lower moments of order statistics in small samples from a normal distribution,'' Annals of Math. Stat., v. 19, 1948, p. 270-273. MR 0025121 (9:601d)
  • [1] Catherine M. Thompson, ``Tables of percentage points of the incomplete beta-function,'' Biometrika, v. 32, 1941, p. 168-181. M. Merrington & C. M. Thompson, ``Tables of the percentage points of the inverted beta $ (F)$ distribution,'' Biometrika, v. 33, 1943, p. 73-88. MR 0005429 (3:153a)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-50-99483-X
Article copyright: © Copyright 1950 American Mathematical Society

American Mathematical Society